T Nation

Advice Needed, Female Bodybuilder Seeing Side Effects


#1


Please Keep Rude Comments Away...

Hi everyone...i am a 38 year old woman who has been in the bodybuilding scene for over 20 years...i have competed a few times at the amateur level about 8 years ago and i am planning to compete again in a couple of months...my experience with steroids has been a few short winstrol/anavar cycles of 6-8 wks...nothing all that heavy....

about 1 year ago i started taking test e. at a low dosage with very minimal sides and loved it...fast forward roughly one year later and i am taking 240mgs every 5 days...i have stayed on the dosage for 6 months and counting...i love the size/strength that i have gained and other than some mild acne the sides are very minimal...i have no problem with the hair growth either...i just shave...

however...in the last couple of weeks i have begun to notice some menopause like symptoms...hot flashes...feeling unwell...chills...etc...i am sadly thinking that maybe it is time to come off for awhile...i really do not want to ....but i am thinking i might have just suck it up and do it...WHAT I NEED advice on is: in terms of PCT...clomid...nolva...possibly HCG...and some winstrol to help keep my gains...what type of PCT regimen would i be looking at for such a long cycle...

attached are some pics...to show i am real...any advice is appreciated as it is so hard to find information for women...thanks guys!


#2

Unfortunately I cannot provide an answer that is anything but speculative, as the effect of anabolic steroid cycles on a woman’s endocrine system are quite different than with a man’s, and I have chosen not to do any female steroid cycles except for the wives of men I did consults or were personal friends of, and these have always been conservative. So I do not have practical experience in situation such as yours.

As opinion I don’t think there’s any way to recover normal function while using Winstrol to try to remain ready for your contest.

As to whether ovarian atrophy occurs with a long fully-suppressive cycle, as yours has been, as with testicular atrophy in men I don’t know.

If it does, then a male-type program such as 250 IU every other day for a month may be fine.

If it doesn’t occur or is unimportant which I suspect, then that would be irrelevant. For menstrual cycle restart, if that’s what you mean by PCT, my speculative suggestion is 5000 IU at a time at the same intervals as what menstrual cycles had been. E.g. if 28 days, then per 28 days. This is based on natural timing of LH peaks.

I tend to think it does not occur or at least not to great importance, from the fact that women who have extended shutdown from GnRH drugs do recover estradiol production without use of HCG.

Also estradiol is produced more by the active follicle than from the ovary as whole, which might render the atrophy question moot.

As for Clomid or Noldadex, can’t even speculate as the female interaction of estradiol levels with cyclic LH production is much more complicated than with men. At some points in the cycle, anti-estrogenic effect would even be counterproductive, and it’s unknown and unclear to me whether it would be beneficial at any point.

The solutions I have known of, for cycles I didn’t do, were simply matters of cessation and waiting, though with your contest coming up I understand that that wouldn’t be your plan.


#3

Your post made me cringe.
It’s hard for me to give advice because I don’t know what body type you are going for. If youa re going for an Iris Kyle kind of look then you’re on the right track.
If you want to look like dana Bailey then winstrol is a horrible idea. it’s way too androgenic.

honestly, you should have gone with primo instead as it does not aromatize. Winstrol is incredibly androgenic. If that’s not the look you were going for, I don’t feel bad for you, you should have done your research. My guess is you already know this since you’ve been in the game for 20 years, if you don’t know this then you’re a moron.

further, Sarah Leblanc an olympia bikini competitor only uses 50 mg weekly Test. why the hell are you using 240 every 5 days. your chin has got to be totally fucked. Still if that’s the look you want the have at it hoss, I don’t judge.

moving on. Father is world known endocrinologist. HCG rescue would increase your symptoms dramatically. hot flashes and dizziness would screw you up with HCG. I would suggest nolvadex and then detox. Hot flashes are due to estrogen levels fluctuating too drastically. are you using an AI?
I suspect that you need to Detox rapidly and get off everything before you get permanent damage.

Ok honestly, this level of bodybuilding for females is beyond the intelligence of this forum, you need a medical professional. Find an OBGYN with a specialty in reproductive endocrinology.


#4

HCG is used in women to help promote pregnancy. it is not needed for females in a pct. It functions as super LH to rescue the HTPA.
6 month test cycle are you nuts?
you need to detox with Nolvadex. disregard clomid and HCG as a female.


#5

Thank you for the replies…so would a PCT cycle such as 40/40/20/20 novla be suitable…also would you recommend taking any anavar during the PCT since it is very mild on the androgenic side…in order to make coming off easier…thank you so much!


#6

Detox with Nolvadex? Can you explain or support? I’m unaware of detoxification properties of Nolvadex.


#7

[quote]greenseedless wrote:
Father is world known endocrinologist. HCG rescue would increase your symptoms dramatically. hot flashes and dizziness would screw you up with HCG. I would suggest nolvadex and then detox. Hot flashes are due to estrogen levels fluctuating too drastically. are you using an AI?
I suspect that you need to Detox rapidly and get off everything before you get permanent damage.

Ok honestly, this level of bodybuilding for females is beyond the intelligence of this forum, [/quote]

Your advice giving seems kind of self-contradictory, unless you mean you yourself are on a different intelligence level than the rest of the forum?

It would be desirable to find a medical professional with experience in such cases, but such are few and far between.


#8

go to a low T center.
yes detox with nolvadex, and cut your pasive aggressive bullshit. nolvadex doesn’t detox you, i said detox in tandem with it.
you need to rid your body of everything. the nolvadex is purely so you don’t lose your mental sanity.

i’m beside myself that any female would ever use winstol.


#9

Nothing passive aggressive whatsoever.

There was nothing in your post that ruled out you could have imagined Nolvadex to be a detoxifying agent, and the wording sounded like it. Reasonable enough to ask what you meant.

I’m not going to get into arguments. If you believe that a “low T center” will have doctors familiar with cases such as glamazon_gurl’s and that they are set up to help her, you’re entitled to your belief and I wish you were right.

Agreed on the Winstrol.


#10

LOL at anonymous 12-poster acting like he knows more than BR.


#11

Geez 240mg every 5 days is a higher dose usually prescribed by doctors to men with low T. The symptoms you’re having don’t surprise me. Sounds like your body is undergoing a sex change lol. I wouldn’t even think the drugs men use as PCT would be applicable to a woman. I’d assume your Doctor is aware of your bodybuilding activities and hopefully monitoring your bloodwork. Maybe they can refer you to a specialist.


#12

[quote]boatguy wrote:
LOL at anonymous 12-poster acting like he knows more than BR.[/quote]

yup.

another yahoo to add to my “ignore” list…


#13

my bad Bill Roberts. I Misread your post. My apologies.